BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
A symbolic treatment of Riordan arrays

Participants in the publication
José Agapito (Author)
Dep. Matemática
CEAFEL-Ciências - Centro de Análise Funcional, Estruturas Lineares e Aplicações-Ciências
Ângela Mestre (Author)
Pasquale Petrullo (Author)
Maria M. Torres (Author)

Scope
International

Refereeing
Yes

Date of Publication
2013-10

Where published
Linear Algebra and its Applications

Publication Identifiers

Publisher
Elsevier BV

Volume
439
Number
7

Number of pages
15
Starting page
1700
Last page
1715

Document Identifiers
DOI - https://doi.org/10.1016/j.laa.2013.05.007
URL - http://dx.doi.org/10.1016/j.laa.2013.05.007


Export

APA
José Agapito, Ângela Mestre, Pasquale Petrullo, Maria M. Torres, (2013). A symbolic treatment of Riordan arrays. Linear Algebra and its Applications, 439, 1700-1715. http://dx.doi.org/10.1016/j.laa.2013.05.007

IEEE
José Agapito, Ângela Mestre, Pasquale Petrullo, Maria M. Torres, "A symbolic treatment of Riordan arrays" in Linear Algebra and its Applications, vol. 439, pp. 1700-1715, 2013. 10.1016/j.laa.2013.05.007

BIBTEX
@article{48842, author = {José Agapito and Ângela Mestre and Pasquale Petrullo and Maria M. Torres}, title = {A symbolic treatment of Riordan arrays}, journal = {Linear Algebra and its Applications}, year = 2013, pages = {1700-1715}, volume = 439 }